# SDR CALA2023073102373

- Difficulty date: July 24, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 42,011 hours, 14,511 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Part number: CDSP16331
- Condition: Leaking
- Location: Aft L/H Lav-E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV FLOODED. AFT LEFT LAV-D WATER HEATER LEAKING AND CREATED A VERY LARGE WATER LEAK RUNNING DOWN TO CARGO PIT AND COMING OUT OF BELLY DRAINS. SEE LOG 5261867 FOR CLEAN UP AND LOG 5261798 FOR LAV-D SINK INOP. AFT LAV-D WATER HEATER INOP -- S/OFF VALVE TO TOILET ONLY -- NO LEAKS -- DDP C/W -- OPENED & COLLARD C/B ON P18-3-- REQUEST ADD EMP:U239124.DEFERRAL AFT LAV- D WATER HEATER INOP -- MEL APPLIED -- ADD EMP:U239124 PART NIS STA. TOMC APPROVED IAW MEL 3801F REMOVED AND REPLACED WATER HEATER REF AMM 38-13-01. OPS CHECK GOOD. NO LEAKS NOTED. PARTS USED: 58-2540-3-0016,QTY :1.
